MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. SUCTION COAGULATOR FTSW 10FR; SUCTION COAGULATOR FOOTSWITCHING 10 FR

MEGADYNE MEDICAL PRODUCTS, INC. SUCTION COAGULATOR FTSW 10FR; SUCTION COAGULATOR FOOTSWITCHING 10 FR
Catalog Number 004025
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the endoscopic sinus surgery, it was observed that insulation from magadyne disposable.Cautery left residual insulation in the patient when used.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/29/2024.Maude report number mw5151081.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: were the fragments completely removed from the patient without additional intervention? if not, do they plan on removing it? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SUCTION COAGULATOR FTSW 10FR
Common Device Name
SUCTION COAGULATOR FOOTSWITCHING 10 FR
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
PR  
3035526892
MDR Report Key18809586
Report Number1721194-2024-00029
Device Sequence Number12570466
Product Code GEI
UDI-Device Identifier10614559105139
UDI-Public10614559105139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number004025
Device Lot Number2307011
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown